Full Text: PDF
Volume 2, Issue 2, 31 August 2020, Pages 159-173
Abstract. Based on a very recent work by R.T. Rockafellar and the Yosida approximation, we propose a regularization approach of the idea and the associated notions presented in  (see also ). Next, we develop a similar analysis for fixed-point problems. In this setting, we introduce various elicitation notions that permit us to go beyond the limitation of the usual assumptions of the pseudo-contraction or the firm non-expansiveness, and we present the related progressive decoupling algorithms. Their convergence properties are investigated under global elicitability assumptions and an application to decomposition and splitting problems is also briefly mentioned.
How to Cite this Article:
Abdellatif Moudafi, Noureddine Lehdili, From progressive decoupling of linkages in variational inequalities to fixed-point problems, Appl. Set-Valued Anal. Optim. 2 (2020), 159-173.